# SDR TAOA019801

- Difficulty date: January 3, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N927TS
- Make and model: Boeing 727227
- Aircraft serial: 20837
- System (JASC): 2421 · AC Generator-Alternator
- Part: Generator
- Part number: 976J4981
- Condition: Failed
- Location: Nr 1 Engine
- Stage of operation: AP
- Nature of condition: J, H
- Precautionary procedure: O

## Discrepancy

FLT 6041 - BOS-LGA - WHILE ON APPROACH FOR LANDING AT LAGUARDIA AIRCRAFT HAD AN UNDER VOLTAGE ON NR 1 GENERATOR.  EXECUTED A GO-AROUND AND RAN CHECKLIST FOR ELECTRICAL FAILURE.  REPLACED NR 1 GENERATOR, OPERATIONAL CHECK NORMAL IAW MM CHAPTER 24-20-1.  (M)
